# SDR UPS96220629

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE CRACKED AT BS 328 AT NOSE LOWER LOBE AREA STR 28L.  FAB'D SHEAR TIE AND INSTALLED PER SRM 51-40-02 AND SRM 51-30-2.
